# SDR AALA202112131144

- Difficulty date: December 12, 2021
- Submitted: December 13, 2021
- Operation: Air carrier
- Aircraft: N899NN
- Make and model: Boeing 737*
- Aircraft serial: 31151
- Aircraft time: 28,067 hours, 11,590 cycles
- System (JASC): 2565 · Escape Slide
- Part: Slide
- Part number: 5A33077
- Part serial: BNG19534
- Condition: Out Of Position
- Location: Zone 800 - Doors
- Part time: 18,992 hours, 7,538 cycles
- Stage of operation: UK
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AIRCRAFT WAS NOT GROUNDED: FLIGHT ATTENDANT REPORTED 1L SLIDE FELL OUT OF HOLDER. REPLACED SLIDE PER JOB CARD 08L22125001.
